# SDR JGVR20201104001

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 12,260 hours, 8,167 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Upper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THE LT UPPER WING DRAG MIDDLE AND AFT ANGLES (WING-TO-FUSELAGE FAIRINGS) AND BLENDED CORRODED AREAS OF THE UPPER SURFACE OF THE LT UPPER WING SKIN, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.  REPLACED 17 CORRODED HI-LOCS IN THE REPAIR AREA.  TREATED AND PRIMED, PER TEXTRON REPAIR AND REINSTALLED DRAG ANGLES.  REMOVED THE RT UPPER WING MIDDLE DRAG ANGLE (WING-TO-FUSELAGE FAIRING) AND BLENDED CORRODED AREAS OF THE UPPER SURFACE OF THE RT UPPER WING SKIN, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.  REPLACED 38 CORRODED HI-LOKS IN THE REPAIR AREA.  TREATED AND PRIMED REPAIR AREAS, PER TEXTRON REPAIR AND REINSTALLED DRAG ANGLE.
